# SDR FDEA201404250855

- Difficulty date: April 25, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 88,381 hours, 28,093 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: 271N61192
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

TAKEOFF PLUS TEN MINUTES EICAS LT HYD QTY, CREW NOTED QTY AT .60 & DECREASING AT A RATE OF APPROX .10 MINUTE.  5 - 6  MINUTES LATER LT HYD QTY WAS 0.00.  EICAS LT HYD SYS PRESS FOLLOWED.  LT HYD  PUMP ELEC & ENG SHUTOFF AS DIRECTED BY QRH.  HYD QTY WAS NEAR 0 AT PUMP SHUTOFF.  ALTERNATE FLAP & GEAR EXTENSION WARE REQUIRED.  CHECKED & FOUND LEAK FROM LT LG DOWN LOCK ACTUATOR FLEX LINE.  R & R FLEX LINE IAW SP 20-10-10-4 & PERFORMED CHECK IAW MM 32-32-02-4.  CHECKED PRESS & RETURN FILTER ELEMENTS & FOUND CLEAN, NO SYS FLUSH REQUIRED.  R & R LT EDP IAW MM 29-11-05-4-1 & FILTER ELEMENTS IAW MM 29-11-17-4 AS A PRECAUTION.  FLAPS & LG SYS SET BACK TO NORMAL.  CONF HYD SYS SVCD TO FULL IAW SMP.
